Re: [MOL] Tired [00171] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Tired



Hi, Tom:  I'm sorry your brother is experiencing fatique.  I went through 
treatment for sclc in the fall of 1997 and winter of 1998, and received 
Taxol, Carboplatin, Taxotere, Cisplatin, and VP-16.  I did everything I could 
think of to combat the fatique it caused, but I finally just rode it out.  I 
did take vitamins (the doctor prescribed, of course), and drank Ensure, but 
mostly, I just slept.  I believe the tiredness is a natural side effect of 
this assault on the body.  Although unpleasant, it eventually subsides after 
the treatment is over, and I never felt it got so bad it was dangerous.  Hope 
I've helped even a little bit.  Keep the faith.

Kathy in Idaho
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------